Invariant functions for solving multiplicative discrete and continuous ordinary differential equations

Document Type : Research Paper


Department of Mathematics, Azarbaijan Shahid Madani University, 35 Km Tabriz-Maraghe Road, Tabriz, Iran


In this paper, at first the elemantary and basic concepts of multiplicative discrete and continous differentian and integration introduced. Then for these kinds of differentiation invariant functions the general solution of discrete and continous multiplicative differential equations will be given. Finaly a vast class of difference equations with variable coefficients and nonlinear difference equations and differential equations are investigated and solved by making use multiplicative difference and differential equations


Volume 5, Issue 4
October 2017
Pages 271-279
  • Receive Date: 09 November 2016
  • Revise Date: 19 June 2017
  • Accept Date: 24 September 2017
  • First Publish Date: 01 October 2017